# SDR UIEA2015012600013

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2103
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE APPEARS TO BE COMING APART.  REMOVED L4 DOOR SLIDE & INSTALLED SERVICEABLE ONE IAW AMM 25-66-01.
